On Solution of Nonlinear Singular Boundary Value Problem

Main Article Content

Luma N. M. Tawfiq Hiba W. Rasheed

Abstract

    This paper is devoted to the analysis of nonlinear singular boundary value problems for ordinary differential equations with a singularity of the different kind. We propose semi - analytic technique using two point osculatory interpolation to construct polynomial solution, and discussion behavior of the solution in the neighborhood of the singular points and its numerical approximation. Two examples are presented to demonstrate the applicability and efficiency of the methods. Finally, we discuss behavior of the solution in the neighborhood of the singularity point which appears to perform satisfactorily for singular problems.

Article Details

How to Cite
TAWFIQ, Luma N. M.; RASHEED, Hiba W.. On Solution of Nonlinear Singular Boundary Value Problem. Ibn AL- Haitham Journal For Pure and Applied Science, [S.l.], v. 26, n. 3, p. 331-339, apr. 2017. ISSN 2521-3407. Available at: <http://jih.uobaghdad.edu.iq/index.php/j/article/view/444>. Date accessed: 25 sep. 2020.
Section
mathematics